EconPapers    
Economics at your fingertips  
 

Asymptotic Degree Distribution of a Kind of Asymmetric Evolving Network

Zhimin Li, Zhaolin He and Chunhua Hu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We propose a kind of evolving network which shows tree structure. The model is a combination of preferential attachment model and uniform model. We show that the proportional degree sequence obeys power law, exponential distribution, and other forms according to the relation of and parameter .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/761235.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/761235.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:761235

DOI: 10.1155/2014/761235

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:761235